# SDR 9JLA2020112329525

- Difficulty date: November 9, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N253TX
- Make and model: Cessna 680CE
- Aircraft serial: 6800253
- Aircraft time: 4,264 hours, 3,141 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128B0166000E
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW REPORTED THEY RECEIVED A HYDRAULIC PRESSURE LOW L-R AND HYDRAULIC VOLUME LOW.  THIS LED TO A FLIGHT DIVERSION AND UNSCHEDULED LANDING.  A POST FLIGHT CHECK OF THE AIRCRAFT FOUND HYDRAULIC FLUID GUSHING FROM THE STEERING CENTERING FLEXIBLE HYDRAULIC LINE.  THE MAINTENANCE VENDOR REPLACED THE HYDRAULIC LINE WITH A NEW UNIT AND ALSO REPLACED TWO OTHER HOSES THAT WERE SUSPECTED OF LEAKAGE.  AFTER REPAIRS THE AIRCRAFT WAS RETURNED TO SERVICE.
